# SDR USAA010406

- Difficulty date: March 16, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,875 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH, STATION 1095 LONGERON 4 RIGHT.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PER SRM 53-04 FIG 27.  (M)
